# SDR 2001UALA02125

- Difficulty date: October 12, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT STATION 1717 STRINGER 14L.  MAJOR REPAIR ACCOMPLISHED. DAMAGED REMOVED DOUBLER AND FILLER INSTALLED, SKIN LAP AREA BEHIND DOOR 4L.
